# SDR IPXA11565186

- Difficulty date: March 6, 2011
- Submitted: March 9, 2011
- Operation: Air carrier
- Aircraft: N402UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23724
- Aircraft time: 27,361 hours, 19,027 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, MAIN CARGO BAY 1540 FLOORBEAM UPPER AFT FLANGE IS CORRODED AT LBL 37, WL 208.  VALIDATED REPAIR IAW SRM 53-60-51-1A, FIG 1 AND 53-00-51-1A, FIG 101. REMOVED CORROSION L1.75" X 2.0"W X .002" D ORIGINAL THK .220", REMAINING THK .218" AT BS 1540 LBL 37 WL 208 ON AFT FLANGE UPPER FLOORBEAM IAW 51-10-02-0G ALODINED, PRIMED AND PAINTED IAW SRM 51-20-01-0G AND AMM 51-21-10-7.
